DOI DOI 10.15507/2079-6900.24.202202.132-140

Original article

ISSN 2079-6900 (Print)

ISSN 2587-7496 (Online)

MSC2020 MSC2020 37D15

Spherical flow diagram with finite hyperbolic chain-recurrent set

V. D. Galkin, O. V. Pochinka

National Research University Higher School of Economics (Nizhny Novgorod, Russian Federation)

Abstract. In this paper, authors examine flows with a finite hyperbolic chain-recurrent set without heteroclinic intersections on arbitrary closed $n$-manifolds. For such flows, the existence of a dual attractor and a repeller is proved. These points are separated by a $(n−1)$-dimensional sphere, which is secant for wandering trajectories in a complement to attractor and repeller. The study of the flow dynamics makes it possible to obtain a topological invariant, called a spherical flow scheme, consisting of multi-dimensional spheres that are the intersections of a secant sphere with invariant saddle manifolds. It is worth known that for some classes of flows spherical scheme is complete invariant. Thus, it follows from G. Fleitas results that for polar flows (with a single sink and a single source) on the surface, it is the spherical scheme that is complete equivalence invariant.

Key Words: flows on n-manifolds, chain-recurrent set, gradient-like flow, secant, spherical scheme

For citation: V. D. Galkin, O. V. Pochinka. Spherical flow diagram with finite hyperbolic chain-recurrent set. Zhurnal Srednevolzhskogo matematicheskogo obshchestva. 24:2(2022), 132–140. DOI: https://doi.org/DOI 10.15507/2079-6900.24.202202.132-140

Submitted: 02.04.2022; Revised: 07.05.2022; Accepted: 25.05.2022

Information about the authors:

Vladislav D. Galkin, Research Assistant of International laboratory of Dynamical Systems and Applications, National Research University Higher School of Economics (25/12 Bolshaya Pecherskaya St., Nizhny Novgorod 603150, Russia), ORCID: https://orcid.org/0000-0001-6796-9228, vgalkin@hse.ru

Olga V. Pochinka, Professor of the Department of Fundamental Mathematics, National Research University Higher School of Economics (25/12 Bolshaya Pecherskaya St., Nizhny Novgorod 603150, Russia), Dr.Sci. (Phys.-Math.), ORCID: https://orcid.org/0000-0002-4274-8215, opochinka@hse.ru

All authors have read and approved the final manuscript.

Conflict of interest: The authors declare no conflict of interest.

Creative Commons Attribution 4.0 International License This is an open access article distributed under the terms of the Creative Commons Attribution 4.0 International License.